| Catalog Number |
305198 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's address is unknown.New jersey, usa has been used as a default.Fda notified?: the initial reporter also notified the fda via medwatch # mw5115464.Investigation summary: a device history record review was completed by our quality engineer team for provided material number 305198 and lot number 2005765.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that white, foreign matter was found on the bevel of the bd precisionglide¿ needle.The following information was provided by the initial reporter: the 16g 1 1/2 inch bd precision glide needle has a white plaster like substance on the bevel.